MAUDE Adverse Event Report: CAREFUSION, INC SAFE-T-CENTESIS TRAY 8FR X 16CM; THORACENTESIS TRAY

CAREFUSION, INC SAFE-T-CENTESIS TRAY 8FR X 16CM; THORACENTESIS TRAY
Catalog Number PIG1280T
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: two photos were sample provided to our quality team for evaluation.The 8fr catheter should have ¿8fr¿ printed on it; however, this marking was not visible in the photos.Additionally, the photo attempting to mate the two components shows a high level of resistance, the needle is visible through the catheter, indicating that the needle is too large for the catheter.Given the evidence provided we are confirming the incorrect catheter was included within the tray.A device history review could not be completed as no batch number was provided.A targeted non-conformance was identified, mixed product, a formal investigation was opened to further investigate these defects as a result of the confirmed manufacturing failure.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.D4: medical device expiration date: unknown.H4: device manufacture date: unknown.B3 (date of event) the actual date of event is unknown.The date received by manufacturer (awareness date) was entered into the date of event field.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by the customer that the safe t centesis wire is not threading the needle and the cover does not fit.

Brand Name
SAFE-T-CENTESIS TRAY 8FR X 16CM
Common Device Name
THORACENTESIS TRAY
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key24126423
Report Number1423507-2026-00008
Device Sequence Number15877230
Product Code PXI
UDI-Device Identifier10885403108402
UDI-Public(01)10885403108402
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberPIG1280T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown